# SDR MWEA010374

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911411
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 389,  2 INCHES BELOW LONGERON 19 RT, D=1.3, X=.020, D/X=65.   REMOVED INTERCOSTAL, COLD FORMED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER, INSTALLED INTERCOSTAL.
